MAUDE Adverse Event Report: ETHICON INC. PDSII CLR 27IN 4-0 S/A FS-2; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII CLR 27IN 4-0 S/A FS-2; SUTURE, SURGICAL, ABSORBABLE
Model Number Z422H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint number: (b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: was any quality deficiency/non-conformance noted with the suture before use, during use, during post-op examination or during re-operation if performed? to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that an animal underwent an unknown procedure on (b)(6) 2021 and suture was used.It was noted post-op the suture broke.The cat had to have a second surgery to repair where the suture broke.There were no other patient consequences reported.Additional information was requested.

Brand Name
PDSII CLR 27IN 4-0 S/A FS-2
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
avenida de las torres 7125
col salvacar
cuidad juarez
MX  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key13726319
Report Number2210968-2022-01684
Device Sequence Number17634762
Product Code NEW
UDI-Device Identifier10705031060890
UDI-Public10705031060890
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberZ422H
Device Catalogue NumberZ422H
Device Lot NumberRCMDPC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2022
Supplement Date Received by Manufacturer03/10/2022
Initial Report FDA Received Date03/10/2022
Supplement Report FDA Received Date03/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown